MathSciNet Relay Station
MathSciNet bibliographic data
MR62920 (16,42c) 35.0X
Müller, Claus On the behavior of the solutions of the differential equation $\Delta U=F(x,U)$ in the neighborhood of a point. Comm. Pure Appl. Math. 7, (1954). 505–515.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement